Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on M. M. Day's characterization of inner-product spaces and a conjecture of L. M. Blumenthal


Author: I. J. Schoenberg
Journal: Proc. Amer. Math. Soc. 3 (1952), 961-964
MSC: Primary 46.3X
MathSciNet review: 0052035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0052035-9
Article copyright: © Copyright 1952 American Mathematical Society